# SDR ERAA20120062

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 47,270 hours, 71,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPE
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1D UPPER EMERGENCY SIGN INOP.  REMOVED AND REPLACED BAD LAMPS, OPS CHECK GOOD.  OK FOR SERVICE AT THIS TIME.
